# SDR DALA2023032402303

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, CRACKS (2EAS) AND ELONGATED HOLES ON LH CUSP WEB BTW STA=656 TO STA=715 AND X=44 TO X=60 AT PAX CABIN. CORRECTIVE ACTION: CUSP WEB BTW STA=656 TO STA=715 AND X=44 TO X=60 AT PAX CABIN WAS FABRICATED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4, SRM 51-41-02-0G AND DWG 9910151-163 REV. CH. (LP 2684487)
